News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: Anabolic steroids and increased eye pressure


 mboris_ns - Thu Apr 01, 2004 6:20 pm

I would like to use Anavar or Deca-durabolin for muscle building purposes,
6 week cycle.

Do anabolic steroids increase eye pressure, and can they lead to glaucoma?

Thanks very much for your help!
 Dr. Yasser Mokhtar - Thu Apr 01, 2004 9:35 pm

User avatar Dear mboris_ns,

Steroids can use increased intra-ocular pressure and may be glaucoma.

Anabolic steroids might do the same.

Steroids are medications that have lots of potential complications, please, use them only under strict medical supervision. Anabolic steroids are actually controlled substances in the united states. i would advise you not to use any medications (whether steroids or others) unless absolutely necessary.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here